# SDR PNSA2016110901

- Difficulty date: November 9, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N681PA
- Make and model: Saab 2000SAAB
- Aircraft serial: 027
- Aircraft time: 6,933 hours, 5,904 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 2500002022
- Part serial: 144
- Condition: Failed
- Location: Fire Detection
- Part time: 40 hours, 30 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

RIGHT ENGINE FIRE INDICATION, SHUTDOWN ENGINE AND DISCHARGED FIRE BOTTLE AND LT ENGINE FIRE INDICATED.
